# SDR SWAA2017042013267

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-7
- Aircraft serial: 28253
- Aircraft time: 40,672 hours, 26,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT SIGN CAME OFF.  R&R LIGHT ASSEMBLY IAW MM.
